# SDR UPS00831396

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 146905
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AFTER TAKEOFF.  GEAR WOULD NOT COME UP UNTIL FLT RELEASE HANDLE LATCH WAS USED.  WHEN FLAPS WERE RETRACTED HAD A WARNING HORN AND SLOT LIGHT.  DUMPED FUEL AND RETURNED TO SDF.  REMOVED AND REPLACED NOSEWHEEL STEERING SHUTOFF VALVE PER MM 32-52-0 8.  SYSTEM OPS CHECK NORMAL.  RETRACTED GEAR OPS CHECKS GOOD P/N ON 146905 OFF 146905 S/N ON 8742 OFF 580E.
